# SDR CVGA20120061

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N448GL
- Make and model: Lear 60LEAR
- Aircraft serial: 206
- Aircraft time: 5,989 hours, 4,536 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CABIN DOOR ANNUNCIATOR BEGAN FLASHING WHILE CLIMBING THROUGH 14K FEET.  CONTINUED TO FLASH UNTIL A/C WAS PARKED.
